# SDR AALA202406130650

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 48,508 hours, 18,535 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bypass Valve
- Part number: 114087008
- Part serial: CH0903758
- Condition: Faulted
- Location: Mlg
- Part time: 48,508 hours, 18,535 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF AND LANDING GEAR RETRACTION, NOSE GEAR RED UNLOCK LIGHT REMAINED ILLUMINATED. WE OBSERVE A LANDING GEAR DOORS NOT CLOSED ECAM SHORTLY AFTER. HAVING SEEN THE HISTORY ON THIS ISSUE, WE PAUSED BEFORE STARTING ECAM ACTIONS AND THE PROBLEM SELF-CORRECTED AFTER 10 TO 15 SECONDS. CFDS SHOWS THAT THE LANDING GEAR NOT UPLOCKED ECAM WAS ALSO TRIGGERED AND WAITING FOR US IF WE HAD CLEARED THE FIRST ECAM MESSAGE. MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR GROUND OPENING BYPASS VALVE 2533GM AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 32-22-17.
